# SDR DALA2025120108761

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN FR20 AND STR23L FWD GALLEY AREA.  REPLACED WEB LOC. BETWEEN FR20 TO FR24 AND AT LEVEL STR 23L FWD GALLEY AREA AS PER A319 SRM 51-72-11. (1328745).
